# SDR USAA2011110900011

- Difficulty date: October 22, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 221FF BETWEEN FR16 TO FR20, S23L, Y1732.  REPLACED FLOOR PANEL 221FF IAW A320 AMM 53-12-12-400-001 & JOB CARD 26C22053014.
